The Kyoto Journal of Mathematics, formerly The Journal of Mathematics of Kyoto University, has a long and distinguished history of publishing high-quality and original mathematical research. A quarterly, it publishes original research papers at the forefront of pure mathematics, including surveys that contribute to advances in pure mathematics.
Volume 5, Number 1
Publication Date: 1965
Some remarks on the 14th problem of Hilbert
Masayoshi Nagata and Kayo Otsuka; 61-66
Differentiable manifolds admitting complex distributions
Yoshihiro Ichijyô; 67-85